# SDR UIEA200600274

- Difficulty date: October 7, 2006
- Submitted: October 19, 2006
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 33,757 hours, 5,194 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Powerpack
- Part number: 3332001007
- Part serial: 0509
- Condition: Worn
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ATB:DUE TO MEDIUM/LIGHT VIBRATION IN RUDDER PEDALS. FLIGHT CONTROL VALVES OFF BY 1. YAW DAMPER OFF NO HELP, A/P OFF NO CHANGES. FOUND UPPER RUDDER HYD RETRACT LINE "B" NUT AND UNION LOOSE BY 2.5 TURN WITH HEAVY LEAK. TIGHTEN BACK IAW MM 27-21-15 OPS AND LEAK CHECK SATIS.TRANSFERED A/C TO HKG WHERE MAINTENANCE PERFORMED BOEING RECOMENDED CHECKS, FOUND LOWER RUDDER POWER CONTROL UNIT BEARING WORN, REPLACED PCU OPS CHECK OK.
